Alert archive / Oklahoma / Heat Advisories in 2021
Heat Advisory 24, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Aug 22, 2021, 2:44 PM CDT for 4 counties in Arkansas; 22 counties in Oklahoma. It took effect at Aug 23, 2021, 11:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2021, 2:44 PM CDT (19:44 UTC)
- In effect from
- Aug 23, 2021, 11:00 AM CDT
- Expired
- Aug 23, 2021, 8:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
178 WWUS74 KTSA 221944 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 244 PM CDT Sun Aug 22 2021 OKZ060-061-067-230345- /O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ /O.CON.KTSA.EH.W.0006.000000T0000Z-210823T0100Z/ Tulsa-Rogers-Wagoner- Including the cities of Tulsa, Claremore, and Wagoner 244 PM CDT Sun Aug 22 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values of 110. For the Heat Advisory, heat index values of 105 to 110 expected. * WHERE...Tulsa, Rogers and Wagoner Counties. * WHEN...For the Excessive Heat Warning, until 8 PM CDT this evening. For the Heat Advisory, from 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053>059-062>066-068>076-230345- /O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ /O.CON.KTSA.HT.Y.0023.000000T0000Z-210823T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 244 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values from 105 to 110 are expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Heat Advisory, until 8 PM CDT this evening. For the Heat Advisory, from 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-230345- /O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 244 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values near 105 are expected. * WHERE...Benton, Carroll, Washington and Madison Counties in Arkansas. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
4 follow-up statements
880 WWUS74 KTSA 230100 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 800 PM CDT Sun Aug 22 2021 OKZ060-061-067-230900- /O.EXP.KTSA.EH.W.0006.000000T0000Z-210823T0100Z/ /O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Tulsa-Rogers-Wagoner- Including the cities of Tulsa, Claremore, and Wagoner 800 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values 105 to 110 degrees expected. * WHERE...Tulsa, Rogers and Wagoner Counties. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053>059-062>066-068>076-230900- /O.EXP.KTSA.HT.Y.0023.000000T0000Z-210823T0100Z/ /O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 800 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values 105 to 110 degrees expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-230900- /O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 800 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values near 105 are expected. * WHERE...Benton, Carroll, Washington and Madison Counties in Arkansas. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
496 WWUS74 KTSA 230727 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 227 AM CDT Mon Aug 23 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-240100- /O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 227 AM CDT Mon Aug 23 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...Heat index values around 105 expected most areas. Portions of northeast Oklahoma along and east of highway 75 and the lower Arkansas River valley of west central Arkansas can expect heat index values up to 110. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From 11 AM this morning to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
464 WWUS74 KTSA 231926 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 226 PM CDT Mon Aug 23 2021 ARZ019-020-029-OKZ054>057-059>062-064>067-070>072-074-076-240130- /O.NEW.KTSA.HT.Y.0025.210824T1700Z-210825T0000Z/ /O.CON.KTSA.HT.Y.0024.000000T0000Z-210824T0100Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Haskell-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, Stigler, and Poteau 226 PM CDT Mon Aug 23 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT TUESDAY... * WHAT...For the first Heat Advisory, heat index values of 105 to to 109. For the second Heat Advisory, heat index values up to 107 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Heat Advisory, until 8 PM CDT this evening. For the Heat Advisory, from noon to 7 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-OKZ049-053-058-063-068-069-073-075-240100- /O.CON.KTSA.HT.Y.0024.000000T0000Z-210824T0100Z/ Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa- Delaware-Cherokee-Adair-Pittsburg-Latimer- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, Clayton, Hugo, Miami, Grove, Jay, Tahlequah, Stilwell, McAlester, and Wilburton 226 PM CDT Mon Aug 23 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values around 105 expected most areas. Portions of northeast Oklahoma along and east of highway 75 and the lower Arkansas River valley of west central Arkansas can expect heat index values up to 110. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From 11 AM this morning to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
376 WWUS74 KTSA 240059 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 759 PM CDT Mon Aug 23 2021 ARZ019-020-029-OKZ054>057-059>062-064>067-070>072-074-076-240900- /O.EXP.KTSA.HT.Y.0024.000000T0000Z-210824T0100Z/ /O.CON.KTSA.HT.Y.0025.210824T1700Z-210825T0000Z/ Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig- Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Haskell-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, Stigler, and Poteau 759 PM CDT Mon Aug 23 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT TUESDAY... * WHAT...Heat index values up to 106 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From Noon to 7 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-OKZ049-053-058-063-068-069-073-075-240200- /O.EXP.KTSA.HT.Y.0024.000000T0000Z-210824T0100Z/ Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa- Delaware-Cherokee-Adair-Pittsburg-Latimer- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, Clayton, Hugo, Miami, Grove, Jay, Tahlequah, Stilwell, McAlester, and Wilburton 759 PM CDT Mon Aug 23 2021 ...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... Temperatures will continue to be warm in these areas for tomorrow but will likely stay below heat indices of 105. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Aug 22, 2:14 PM CDT, 30 minutes earlier.
Area forecast discussion, Aug 22, 2:14 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
214 PM CDT Sun Aug 22 2021
.DISCUSSION...
The main forecast concern for the next several days is the heat
and humidity. Another Heat Advisory will be issued for tomorrow,
this time for the entire forecast area. Depending on dew point
trends, an Excessive Heat Warning may be needed for a few spots
again tomorrow but will let the mid shift have another look at
that tonight.
A few showers and thunderstorms have developed in the last hour or
so, largely tied to the terrain in Arkansas, as well as the
northern edge of an enhanced cu field across southeast and east
central Oklahoma. Recent HRRR data keep a few storms going past
00Z in northwest Arkansas so will keep a mention through mid
evening to the east of I-49.
Dew points have remained fairly high today, due in part to recent
rains and also winds that kept a notable easterly component in
most spots. Low level winds shift more westerly tomorrow, which
should lead to lower dew points than we've seen today. Despite
this, dew points from the blended guidance look too low,
especially across western parts of the forecast area. Have tweaked
dew points for the next 24 hours more toward the NBM 90th
percentile and lowered tomorrow's highs a degree or two from NBM
values. This combination leads to at least 105 degree heat index
values across much of the area, including the climatologically
less favorable far northwest Arkansas counties.
The trend should be toward lower dew points and hotter
temperatures for Tuesday and Wednesday, with the position of the
upper high favoring Wednesday for the warmest day of the period.
Conditions remain likely to improve late in the week and into next
weekend as the position of the ridge shifts and cloud cover/rain
chances increase. Expect additional heat advisories through at
least Wednesday and likely Thursday as well.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 78 99 77 100 / 10 0 0 0
FSM 77 99 75 99 / 10 0 0 0
MLC 75 97 73 97 / 10 0 0 0
BVO 75 97 73 99 / 10 0 0 0
FYV 73 95 71 96 / 10 0 0 0
BYV 74 97 73 97 / 20 10 0 0
MKO 75 96 73 97 / 10 0 0 0
MIO 75 96 73 97 / 10 10 0 0
F10 75 98 73 99 / 10 0 0 0
HHW 75 96 73 95 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from 11 AM to 8 PM CDT Monday for OKZ049-053>076.
Heat Advisory until 8 PM CDT this evening for OKZ049-053>059-
062>066-068>076.
Excessive Heat Warning until 8 PM CDT this evening for OKZ060-
061-067.
AR...Heat Advisory from 11 AM to 8 PM CDT Monday for ARZ001-002-010-
011-019-020-029.
Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.
&&
LONG TERM....22Hazardous weather outlook, Aug 22, 1:00 PM CDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 100 PM CDT Sun Aug 22 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 100 PM CDT Sun Aug 22 2021 ...DANGEROUS HEAT EXPECTED THIS AFTERNOON... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Far Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DANGEROUS HEAT. RISK...Elevated. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Temperatures in the 90s combined with high humidity will result in heat indices this afternoon from 105 to 115 degrees across eastern Oklahoma and west central Arkansas. This dangerous heat could result in heat illnesses if precautions are not taken. These conditions will improve this evening. A moist and unstable air mass will support widely scattered to scattered thunderstorm development in the terrain of western Arkansas and adjacent far eastern Oklahoma this afternoon and early evening. Strong instability will support some intense updrafts, the strongest of which could potentially produce wind gusts to near 60 mph. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Dangerous Heat Potential. TUESDAY...High Wind Potential...Dangerous Heat Potential. WEDNESDAY through FRIDAY...Dangerous Heat Potential. SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... A ridge of high pressure aloft will bring hot and dry weather to the region this week. Portions of eastern Oklahoma and west central Arkansas are likely to see afternoon heat indices near 105 degrees each day. The ridge is expected to weaken by next weekend, allowing storm chances to return to far eastern Oklahoma and western Arkansas. weather.gov/tulsa contains additional information. 69
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 5:48 PM CDT | Special Weather Statement | TSA | Carroll | 27 min |
| Aug 21, 8:17 PM CDT | Special Weather Statement | TSA | Creek | 13 min |
| Aug 21, 8:36 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Aug 21, 9:00 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 45 min |
| Aug 21, 9:49 PM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Aug 21, 9:52 PM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Aug 21, 10:16 PM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee, Wagoner | 3 hr |
| Aug 21, 10:16 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee | 14 min |
| Aug 21, 10:30 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee | 30 min |
| Aug 21, 11:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Aug 22, 2:22 AM CDT | Excessive Heat Warning | TSA | Rogers, Tulsa, Wagoner | 18 hr |
| Aug 22, 4:43 PM CDT | Special Weather Statement | TSA | Pawnee | 47 min |
| Aug 22, 4:43 PM CDT | Special Weather Statement | TSA | Muskogee | 32 min |
| Aug 22, 5:30 PM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Aug 22, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 19 min |
| Aug 22, 5:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Aug 22, 6:23 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
Nearby
Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.